Article citationsMore >>

Jungck G., Common fixed points for non-continuous non-self mappings on non-metric spaces, Far East J. Math. Sci. 4 (2), (1996), 199-212.

has been cited by the following article:

Article

Some Common Fixed Point Theorems for Weakly Contractive Maps in G-Metric Spaces

1Department of Mathematics Guru Jambheshwar University of Science and Technology, Hisar, India


Turkish Journal of Analysis and Number Theory. 2015, Vol. 3 No. 1, 17-20
DOI: 10.12691/tjant-3-1-4
Copyright © 2015 Science and Education Publishing

Cite this paper:
Manoj Kumar. Some Common Fixed Point Theorems for Weakly Contractive Maps in G-Metric Spaces. Turkish Journal of Analysis and Number Theory. 2015; 3(1):17-20. doi: 10.12691/tjant-3-1-4.

Correspondence to: Manoj  Kumar, Department of Mathematics Guru Jambheshwar University of Science and Technology, Hisar, India. Email: manojantil18@gmail.com

Abstract

In this paper, first we prove a common fixed point theorem for a pair of weakly compatible maps under weak contractive condition. Secondly, we prove common fixed point theorems for weakly compatible mappings along with E.A. and (CLRf) properties.

Keywords